MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUM14100
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An extended voluntary recall has been initiated for the venovo® venous stent system which includes various sizes of the product offering within a specific lot number.Reportedly, the venovo venous stent does not immediately expand upon deployment but remains connected to the stent cushion on the delivery system.As a result of the field action, this event is being reported as a malfunction reportable event.Manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was not returned for evaluation.Therefore, the investigation is inconclusive for the reported issue.A definitive root cause could not be determined based upon the available information.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.(expiry date: 07/2022).Device not returned.
 
Event or Problem Description
It was reported that during stent placement procedure for iliac venous occlusive disease with popliteal access, the stent allegedly failed to fully expand.Reportedly, 80% of the stent deployed then a segment remained constrained to the catheter and then the remaining portion deployed.Reportedly, the user waited five minutes then the stent fully expanded.There was no reported patient injury.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key12694967
Report Number9681442-2021-00566
Device Sequence Number3984352
Product Code QAN
UDI-Device Identifier00801741103445
UDI-Public(01)00801741103445
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUM14100
Device Catalogue NumberVENUM14100
Device Lot NumberANEU4248
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1897-2021
Patient Sequence Number1